Asset Management with Trading Uncertainty


Foley, Duncan K. ; Hellwig, Martin


DOI: https://doi.org/10.2307/2296848
URL: http://www.jstor.org/stable/2296848
Document Type: Article
Year of publication: 1975
The title of a journal, publication series: Review of Economic Studies
Volume: 42
Issue number: 3
Page range: 327-346
Place of publication: Oxford
Publishing house: Oxford Univ. Press
ISSN: 0034-6527 , 0034-6526
Publication language: English
Institution: School of Law and Economics > VWL, Wirtschaftstheorie (Kübler -2011)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Foley, Duncan K. ; Hellwig, Martin (1975) Asset Management with Trading Uncertainty. Review of Economic Studies Oxford 42 3 327-346 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item